Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 33, NWS Brownsville, TX
NWS Brownsville, TX issued this severe thunderstorm warning at Apr 16, 2012, 4:16 PM CDT for Willacy County, Texas. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 16, 2012, 4:16 PM CDT (21:16 UTC)
- Expired
- Apr 16, 2012, 4:45 PM CDT
- In force
- 29 min
- Issued by
- NWS Brownsville, TX
- Area
- Storm-based polygon
County Willacy County, TX
The radar
The Brownsville radar (KBRO), 62 km from the middle of the area, began a volume at 21:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 16, 3:28 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 12:00Z, 9.3 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2823 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 536 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 125 m²/s²
- 0-3 km storm-relative helicity
- 249 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
144
WUUS54 KBRO 162116
SVRBRO
TXC489-162145-
/O.NEW.KBRO.SV.W.0033.120416T2116Z-120416T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BROWNSVILLE TX
416 PM CDT MON APR 16 2012
THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN WILLACY COUNTY IN DEEP SOUTH TEXAS.
* UNTIL 445 PM CDT
* AT 417 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM...CAPABLE OF PRODUCING QUARTER SIZE HAIL...OVER
CENTRAL WILLACY COUNTY...MOVING NORTHEAST AT 10 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
PORFIRIO.
WILLAMAR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
QUARTER SIZE HAIL IS LIKELY. MOVE INDOORS IMMEDIATELY.
PLEASE REPORT TORNADOES OR FUNNEL CLOUDS...WINDS OF 58 MPH OR
HIGHER...HAIL THE SIZE OF PENNIES OR LARGER...AND ANY WIND DAMAGE TO
YOUR NATIONAL WEATHER SERVICE IN BROWNSVILLE BY CALLING 956-504-1432.
&&
LAT...LON 2632 9768 2633 9776 2646 9781 2660 9754
2660 9751 2645 9741
TIME...MOT...LOC 2117Z 239DEG 7KT 2641 9761
$$
641 follow-up statement
249
WWUS54 KBRO 162150
SVSBRO
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
450 PM CDT MON APR 16 2012
TXC489-162157-
/O.EXP.KBRO.SV.W.0033.000000T0000Z-120416T2145Z/
WILLACY-
450 PM CDT MON APR 16 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN KENEDY...EASTERN
WILLACY AND NORTHEAST CAMERON COUNTIES HAS EXPIRED...
...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL CAMERON COUNTY
THROUGH 500 PM...
.AT 447...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
WITH ROTATION AT THE INTERSECTION OF FARM TO MARKET ROADS 510 AND
803...MOVING TO THE EAST SOUTHEAST AROUND 10 MPH.
THE STORMS WILL AFFECT LAURELES AND LOS FRESNOS IN THE NEXT 15
MINUTES.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM. PLEASE
REPORT TORNADOES OR FUNNEL CLOUDS...WINDS OF 58 MPH OR HIGHER...HAIL
THE SIZE OF PENNIES OR LARGER...AND ANY WIND DAMAGE TO YOUR NATIONAL
WEATHER SERVICE IN BROWNSVILLE BY CALLING 956-504-1432.
LAT...LON 2632 9768 2633 9776 2646 9781 2660 9754
2660 9751 2645 9741
TIME...MOT...LOC 2116Z 239DEG 7KT 2641 9761
$$
64What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 16, 3:04 PM CDT, 1 hour 12 minutes earlier.
Area forecast discussion, Apr 16, 3:04 PM CDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
304 PM CDT MON APR 16 2012
.SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/... A STATIONARY FRONT
ASSOCIATED WITH THE UPPER LEVEL SYSTEM OVER THE CENTRAL PLAINS HAS
INITIATED SOME STRONG THUNDERSTORM ACTIVITY ALONG A LINE FROM
HIDALGO COUNTY NORTH TOWARDS BROOKS COUNTY. MOST OF THE STORMS
WILL GRADUALLY MOVE EAST AND INCREASE IN COVERAGE AS THE AFTERNOON
PROGRESSES IMPACTING THE WILLACY AND CAMERON COUNTIES AND THE GULF
WATERS LATE THIS AFTERNOON. STORMS CONTINUE TO COLLIDE WITH
OUTFLOW BOUNDARIES ASSOCIATED WITH PREVIOUS STORMS ENHANCING THE
DEVELOPMENT OF OTHER SHOWERS INTO WILLACY AND CAMERON COUNTIES.
THERE IS A SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 5 PM THIS
AFTERNOON. RAINFALL AMOUNTS ASSOCIATED WITH THIS ACTIVITY WILL BE
AROUND HALF AN INCH TO AN INCH WITH THE STRONGEST STORMS. MAIN
THREAT CONTINUES TO BE LARGE HAIL...STRONG DAMAGING GUSTY WINDS...
DANGEROUS CLOUD TO GROUND LIGHTNING AND A POSSIBLE ISOLATED
TORNADO CAN NOT BE RULE OUT. LOW TEMPERATURES WILL RANGE BETWEEN
THE LOW 70S TO THE FAR SOUTH AND INTO THE MID 60S ACROSS THE
NORTHERN PORTION OF THE CWA.
TUESDAY...SHOWERS AND THUNDERSTORMS WILL DEVELOP ALONG THE COASTAL
COUNTIES ONCE AGAIN IN THE AFTERNOON AND SHIFT EAST TOWARDS THE
OFFSHORE GULF WATERS AS UPPER TROUGH SHIFT EASTWARD TROUGH THE DAY.
RIDGE WILL BUILD FROM THE WEST LIMITING THE SHOWER ACTIVITY UNTIL
THE END OF THE WEEK. HIGH TEMPERATURES WILL REACH THE MID 80S ACROSS
MUCH OF THE FORECAST AREA.
.LONG TERM.../WEDNESDAY THROUGH SUNDAY/...THE LONG TERM IS A BIT
UNCERTAIN FOR FIRST PORTION OF THE PERIOD WITH INCREASING
CONFIDENCE FOR THE LATTER HALF. A BRIEF REPRIEVE OF THE THREAT OF
SEVERE WEATHER AND THE CHANCE OF RAIN IS EXPECTED WEDNESDAY AS
SHORTWAVE RIDGING MOVES OVER THE CWA. LINGERING MOISTURE ALONG THE
RIO GRANDE RIVER COULD PRODUCE A BRIEF SHOWER BUT CONFIDENCE IS
LOW IF MEASURABLE RAIN WILL BE REPORTED. NAM INDICATES BETTER
DRYING AT THE LOW LAYERS AS NORTHEAST TO WORK IN BEHIND TODAY/S
COLD FRONT AND DEPARTING UPPER TROUGH. WILL KEEP WEDNESDAY DRY.
MOISTURE BEGINS TO INCREASE THURSDAY AS THE ECMWF AND GFS ARE
SHOWING A STRONGER SHORT WAVE MOVING DOWN THE LEE SIDE OF THE
ROCKIES. WILL HOLD OFF ON ADDING POPS ON THURSDAY WITH ONLY WEAK
FORCING INDICATED AT THIS TIME. IF A DISTURBANCE OVER NORTHWEST
MEXICO ADVANCES FASTER TO EAST THE RAIN MIGHT HAVE TO BE ADDED TO
AT LEAST THE WESTERN ZONES THURSDAY AFTERNOON OR NIGHT. A SHARP
UPPER TROUGH THEN BECOMES ESTABLISHED OVER THE DEEP SOUTH AS THE
ROCKY MOUNTAIN SHORTWAVE DIVES WELL SOUTH. THIS SHOULD PUSH A
STRONGER THEN USUALLY COLD FRONT THROUGH THE REGION FRIDAY NIGHT
INTO SATURDAY MORNING. CHANCE POPS ARE IN THE FORECAST WHICH
MIGHT HAVE TO BE INCREASED IF TREND OF A STRONGER FRONT CONTINUES.
COOLER AND DRIER AIR TO MOVE IN FOR THE WEEKEND AS THE FRONT
MOVES WELL OFFSHORE.
&&
.MARINE...TONIGHT THROUGH TUESDAY NIGHT...SEAS WILL CONTINUE TO
LOWER AS THE DAY PROGRESSES AND THROUGH THE SHORT TERM PERIOD.
WINDS HAVE LOWER COMPARED TO THE LAST TWO DAYS WHICH WILL KEEP
SEAS BETWEEN 4 TO 6 FEET. THERE IS A SEVERE THUNDERSTORM WATCH IN
EFFECT UNTIL LATE AFTERNOON FOR THE KENEDY AND COASTAL COUNTIES
TODAY. THE STORM HAVE DEVELOP ALONG A LINE OF THE HIDALGO AND THE
BROOKS COUNTIES AND HAVE MIGRATED TOWARDS THE EAST. THIS WILL
CONTINUE TO MOVE EAST AND INCREASE IN COVERAGE SO EXPECT THESE
SHOWERS TO MOVE TOWARDS THE GULF WATERS IN THE EVENING.
WEDNESDAY THROUGH SATURDAY...GOOD MARINE CONDITIONS TO PREVAIL
WEDNESDAY WITH HIGH PRESSURE SPREADING OVER THE NORTHERN GULF
PROVIDING A MODEST EAST WIND. WINDS VEER SOUTHEAST THURSDAY AND
INCREASE ON FRIDAY IN ADVANCE OF STRONGER THEN USUAL COLD
FRONT EXPECTED FRIDAY NIGHT INTO SATURDAY MORNING. SMALL CRAFT
ADVISORIES MAY BE NECESSARY IN ADVANCE AND BEHIND THIS FRONT.
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...HIGH RIP CURRENT RISK UNTIL 4 PM CDT THIS AFTERNOON FOR TXZ251-
256-257.
HIGH SURF ADVISORY UNTIL 4 PM CDT THIS AFTERNOON FOR TXZ251-256-
257.
COASTAL FLOOD ADVISORY UNTIL 4 PM CDT THIS AFTERNOON FOR TXZ251-
256-257.
GM...NONE.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/RGV
67...SHORT TERM
59...LONG TERMHazardous weather outlook, Apr 16, 9:39 AM CDT, 6 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 939 AM CDT MON APR 16 2012 TXZ251-254>257-171000- KENEDY-INLAND WILLACY-INLAND CAMERON-COASTAL WILLACY- COASTAL CAMERON- 939 AM CDT MON APR 16 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT. A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR KENEDY...WILLACY AND CAMERON COUNTIES UNTIL 3 PM THIS AFTERNOON. THE MAIN THREAT WITH THESE STORMS WILL BE STRONG GUSTY WINDS...DANGEROUS CLOUD TO GROUND LIGHTNING AND LARGE HAIL. THERE IS A HIGH RISK OF RIP CURRENTS AT AREA BEACHES TODAY. A HIGH SURF ADVISORY AND A COASTAL FLOOD ADVISORY FOR AREA BEACHES IS IN EFFECT UNTIL 4 PM THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ELEVATED RIP CURRENT RISK WILL BE POSSIBLE ON TUESDAY. SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE LATER THIS MORNING AND THIS AFTERNOON. SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER ACCORDING TO STANDARD OPERATING PROCEDURES. TXZ250-253-171000- BROOKS-HIDALGO- 939 AM CDT MON APR 16 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT. A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR HIDALGO AND BROOKS COUNTIES UNTIL 3 PM THIS AFTERNOON. THE MAIN THREAT WITH THESE STORMS WILL BE STRONG GUSTY WINDS...DANGEROUS CLOUD TO GROUND LIGHTNING AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE LATER THIS MORNING AND THIS AFTERNOON. SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER ACCORDING TO STANDARD OPERATING PROCEDURES. GMZ130-132-135-150-155-170-175-171000- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 939 AM CDT MON APR 16 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TODAY AND TONIGHT. A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR THE LAGUNA MADRE AND THE NEARSHORE COASTAL WATERS UNTIL 3 PM THIS AFTERNOON. THE MAIN THREAT WITH THESE STORMS WILL BE STRONG GUSTY WINDS...DANGEROUS LIGHTNING AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A COLD FRONT IS EXPECTED TO MOVE THROUGH SATURDAY. SMALL CRAFT ADVISORY CONDITIONS WILL BE POSSIBLE DUE TO NORTH WINDS BEHIND THE FRONT. .SPOTTER INFORMATION STATEMENT... MARINE SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TODAY ACCORDING TO STANDARD OPERATING PROCEDURE. TXZ248-249-252-171000- ZAPATA-JIM HOGG-STARR- 939 AM CDT MON APR 16 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A SLOW MOVING FRONTAL BOUNDARY THIS MORNING AND INTO THIS AFTERNOON AND EVENING. SOME OF THESE STORMS COULD BECOME STRONG TO SEVERE WITH DAMAGING WINDS AND LARGE HAIL. THE THUNDERSTORMS ARE EXPECTED TO BE SLOW MOVING...AND LOCALIZED FLOODING WILL BE POSSIBLE. CONTINUED SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE INTO THE EVENING AND OVERNIGHT...WITH THE RISK FOR SEVERE WEATHER EXPECTED TO DIMINISH AS THE EVENING PROGRESSES. THE BEST CHANCE FOR SEVERE WEATHER WILL BE ALONG AND EAST OF A LINE FROM NEAR FALCON DAM TO FALFURRIAS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE LATER THIS MORNING AND THIS AFTERNOON. SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Apr 16, 12:50 PM CDT, 3 hours 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BROWNSVILLE TX 1250 PM CDT MON APR 16 2012 TXZ250-251-161830- BROOKS-KENEDY- 1250 PM CDT MON APR 16 2012 ...STRONG THUNDERSTORM WILL AFFECT NORTHEAST BROOKS AND NORTHWEST KENEDY COUNTIES... A THUNDERSTORM...MOVING EAST AT 10 MPH...WILL AFFECT RURAL EASTERN BROOKS COUNTY AND RURAL NORTHWESTERN KENEDY COUNTY...UNTIL 130 PM CDT. GUSTY WINDS UP TO 50 MPH MAY CAUSE LOOSE OBJECTS TO BLOW AROUND. SOME DAMAGE TO TREE LIMBS AND WIRES IS POSSIBLE. NICKEL SIZE HAIL IS EXPECTED. && WHEN DRIVING THROUGH HEAVY RAIN...SLOW DOWN. ALWAYS LEAVE A SAFE DISTANCE BETWEEN YOU AND OTHER VEHICLES. WHEN USING WIPERS...TURN ON HEADLIGHTS. AVOID DRIVING THROUGH PUDDLES THAT COULD HIDE POTHOLES OR CAUSE HYDROPLANING. MAKE SURE YOUR HEADLAMPS...TIRES...AND WIPERS ARE IN GOOD CONDITION. KEEP AN EMERGENCY KIT WHICH INCLUDES A FLASHLIGHT...FLARES...AND SIMPLE HAND TOOLS. SEVEN THOUSAND PEOPLE DIE IN WEATHER RELATED AUTOMOBILE ACCIDENTS EACH YEAR... MANY DUE TO POOR VISIBILITY AND WET ROADS. REMEMBER: VISIBILITY AND TRACTION LEAVE TIME FOR REACTION! 59
Special weather statement, Apr 16, 1:22 PM CDT, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BROWNSVILLE TX 122 PM CDT MON APR 16 2012 TXZ253-161900- HIDALGO- 122 PM CDT MON APR 16 2012 ...STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN HIDALGO COUNTY... A THUNDERSTORM...MOVING SOUTHEAST AT 10 MPH...WILL AFFECT LA JOYA...PENITAS...AND ABRAM-PEREZVILLE...UNTIL 200 PM CDT. PENNY SIZE HAIL IS EXPECTED AND GUSTY WINDS ARE POSSIBLE. 64
Special weather statement, Apr 16, 1:31 PM CDT, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BROWNSVILLE TX 131 PM CDT MON APR 16 2012 TXZ250-251-161915- BROOKS-KENEDY- 131 PM CDT MON APR 16 2012 ...STRONG THUNDERSTORMS WILL AFFECT NORTHERN KENEDY COUNTY... A LINE OF THUNDERSTORMS...MOVING SOUTHEAST AT 45 MPH...WILL AFFECT RURAL EASTERN BROOKS COUNTY AND RURAL NORTHERN KENEDY COUNTY...UNTIL 215 PM CDT. PENNY SIZE HAIL AND GUSTY WINDS ARE EXPECTED. 64
Special weather statement, Apr 16, 2:09 PM CDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BROWNSVILLE TX 209 PM CDT MON APR 16 2012 TXZ249-252-161945- JIM HOGG-STARR- 209 PM CDT MON APR 16 2012 ...STRONG THUNDERSTORMS WILL AFFECT NORTHEAST STARR COUNTY... A THUNDERSTORM...MOVING NORTHWEST AT 5 MPH...WILL AFFECT SANTA CATARINA AND LA GLORIA...UNTIL 245 PM CDT. PENNY SIZE HAIL IS EXPECTED. 64
Special weather statement, Apr 16, 2:43 PM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BROWNSVILLE TX 243 PM CDT MON APR 16 2012 TXZ251-162030- KENEDY- 243 PM CDT MON APR 16 2012 ...STRONG THUNDERSTORMS WILL AFFECT EASTERN KENEDY COUNTY... A THUNDERSTORM...MOVING EAST AT 15 MPH...WILL AFFECT ARMSTRONG... BORDER PATROL STATION...AND PENASCAL WIND FARM...UNTIL 330 PM CDT. PENNY SIZE HAIL IS EXPECTED.
Local storm report, Apr 16, 3:58 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
358 PM CDT MON APR 16 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0353 PM HAIL PHARR 26.18N 98.19W
04/16/2012 E1.00 INCH HIDALGO TX TRAINED SPOTTER
TRAINED SKYWARN SPOTTER REPORTED QUARTER-SIZE HAIL IN
PHARR AT THE INTERSECTION OF HALL ACRES ROAD AND CAGE
BOULEVARD.
&&
EVENT NUMBER BRO1200031
TOMASELLIThe office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 8:18 PM CDT | Severe Thunderstorm Warning | BRO | Zapata | 57 min |
| Apr 15, 8:29 PM CDT | Severe Thunderstorm Warning | BRO | Brooks, Jim Hogg | 61 min |
| Apr 15, 8:52 PM CDT | Areal Flood Advisory | BRO | Zapata | 34 min |
| Apr 15, 9:01 PM CDT | Severe Thunderstorm Warning | BRO | Zapata | 59 min |
| Apr 15, 9:06 PM CDT | Areal Flood Advisory | BRO | Brooks, Jim Hogg | 84 min |
| Apr 15, 9:32 PM CDT | Severe Thunderstorm Warning | BRO | Jim Hogg | 58 min |
| Apr 15, 9:52 PM CDT | Flash Flood Warning | BRO | Jim Hogg | 2 hr |
| Apr 15, 9:57 PM CDT | Severe Thunderstorm Warning | BRO | Starr, Zapata | 63 min |
| Apr 15, 10:20 PM CDT | Severe Thunderstorm Warning | BRO | Jim Hogg, Starr | 55 min |
| Apr 15, 11:11 PM CDT | Severe Thunderstorm Warning | BRO | Starr, Zapata | 64 min |
| Apr 15, 11:15 PM CDT | Severe Thunderstorm Warning | BRO | Starr | 60 min |
| Apr 15, 11:22 PM CDT | Areal Flood Advisory | BRO | Starr | 83 min |
| Apr 16, 12:36 PM CDT | Severe Thunderstorm Warning | BRO | Hidalgo | 39 min |
| Apr 16, 1:04 PM CDT | Special Marine Warning | BRO | 86 min | |
| Apr 16, 1:57 PM CDT | Severe Thunderstorm Warning | BRO | Kenedy | 33 min |
| Apr 16, 2:21 PM CDT | Areal Flood Advisory | BRO | Hidalgo, Willacy | 54 min |
| Apr 16, 2:29 PM CDT | Special Marine Warning | BRO | 61 min | |
| Apr 16, 2:47 PM CDT | Severe Thunderstorm Warning | BRO | Hidalgo, Starr | 43 min |
| Apr 16, 2:58 PM CDT | Severe Thunderstorm Warning | BRO | Hidalgo, Willacy | 32 min |
| Apr 16, 3:19 PM CDT | Areal Flood Advisory | BRO | Hidalgo, Willacy | 56 min |
| Apr 16, 3:25 PM CDT | Severe Thunderstorm Warning | BRO | Hidalgo | 50 min |
| Apr 16, 3:30 PM CDT | Special Marine Warning | BRO | 60 min | |
| Apr 16, 3:32 PM CDT | Tornado Warning | BRO | Kenedy, Willacy | 28 min |
| Apr 16, 3:44 PM CDT | Areal Flood Advisory | BRO | Hidalgo | 61 min |
| Apr 16, 4:01 PM CDT | Severe Thunderstorm Warning | BRO | Kenedy, Willacy | 44 min |
| Apr 16, 4:06 PM CDT | Severe Thunderstorm Warning | BRO | Cameron, Willacy | 39 min |
| Apr 16, 4:25 PM CDT | Tornado Warning | BRO | Cameron | 35 min |
| Apr 16, 4:27 PM CDT | Areal Flood Advisory | BRO | Cameron, Willacy | 63 min |
| Apr 16, 4:30 PM CDT | Special Marine Warning | BRO | 60 min | |
| Apr 16, 4:56 PM CDT | Tornado Warning | BRO | Cameron | 34 min |
| Apr 16, 5:03 PM CDT | Special Marine Warning | BRO | 117 min | |
| Apr 16, 5:28 PM CDT | Severe Thunderstorm Warning | BRO | Cameron | 32 min |
| Apr 16, 5:30 PM CDT | Special Marine Warning | BRO | 2 hr | |
| Apr 16, 5:36 PM CDT | Areal Flood Advisory | BRO | Cameron | 54 min |
| Apr 16, 6:58 PM CDT | Special Marine Warning | BRO | 62 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.